# SDR AALA201707139042

- Difficulty date: July 2, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480042204
- Condition: Elongated
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON AFT GALLEY CORNER FITTING AT FRAME 66,  STRINGER 23L.  REPLACED THE CORNER FITTING IAW SRM A319 51-72-11, AND DRAWING D53480505.
